Doron Zeilberger
Doron Zeilberger
Board of Governors Professor of Mathematics, Rutgers University
Нет подтвержденного адреса электронной почты
Название
Процитировано
Процитировано
Год
Charge symmetry, quarks and mesons
GA Miller, BMK Nefkens, I Šlaus
Physics Reports 194 (1-2), 1-116, 1990
6751990
A holonomic systems approach to special functions identities
D Zeilberger
Journal of computational and applied mathematics 32 (3), 321-368, 1990
5871990
The method of creative telescoping
D Zeilberger
J. Symb. Comput. 11 (3), 195-204, 1991
5011991
An algorithmic proof theory for hypergeometric (ordinary and “q”) multisum/integral identities
HS Wilf, D Zeilberger
Inventiones mathematicae 108 (1), 575-633, 1992
4411992
A fast algorithm for proving terminating hypergeometric identities
D Zeilberger
Discrete mathematics 80 (2), 207-211, 1990
3201990
Proof of the alternating sign matrix conjecture
D Zeilberger
arXiv preprint math/9407211, 1994
3091994
Discrete Green's functions
F Chung, ST Yau
Journal of Combinatorial Theory, Series A 91 (1-2), 191-214, 2000
2502000
Rational functions certify combinatorial identities
HS Wilf, D Zeilberger
Journal of the american mathematical society 3 (1), 147-158, 1990
2031990
A= BAK Peters
M Petkovšek, HS Wilf, D Zeilberger
Wellesley, MA, 1996
1961996
The method of differentiating under the integral sign
G Almkvist, D Zeilberger
J. Symb. Comput. 10 (6), 571-592, 1990
1841990
Resurrecting the asymptotics of linear recurrences
J Wimp, D Zeilberger
Journal of mathematical analysis and applications 111 (1), 162-176, 1985
1671985
Random walk in a Weyl chamber
IM Gessel, D Zeilberger
Proceedings of the American Mathematical Society 115 (1), 27-31, 1992
1431992
The Goulden—Jackson cluster method: extensions, applications and implementations
J Noonan, D Zeilberger
Journal of Difference Equations and Applications 5 (4-5), 355-377, 1999
1411999
Multi-variable Zeilberger and Almkvist–Zeilberger algorithms and the sharpening of Wilf–Zeilberger theory
M Apagodu, D Zeilberger
Advances in Applied Mathematics 37 (2), 139-152, 2006
1292006
Denert's Permutation Statistic Is Indeed Euler‐Mahonian
D Foata, D Zeilberger
Studies in applied mathematics 83 (1), 31-59, 1990
1281990
Proof of the refined alternating sign matrix conjecture
D Zeilberger
arXiv preprint math/9606224, 1996
1221996
A proof of Julian West's conjecture that the number of two-stacksortable permutations of length n is 2 (3n)!/((n+ 1)!(2n+ 1)!)
D Zeilberger
Discrete Mathematics 102 (1), 85-93, 1992
1171992
A combinatorial proof of Bass’s evaluations of the Ihara-Selberg zeta function for graphs
D Foata, D Zeilberger
Transactions of the American Mathematical Society 351 (6), 2257-2274, 1999
1101999
Theorems for a price: tomorrow's semi-rigorous mathematical culture
D Zeilberger
arXiv preprint math/9301202, 1993
1071993
The enumeration of permutations with a prescribed number of “forbidden” patterns
J Noonan, D Zeilberger
Advances in Applied Mathematics 17 (4), 381-407, 1996
1001996
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20